Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

longtermsufferer10

Member
  • Total Reviews

    0
  • Content Count

    68
  • Joined

  • Last visited

  • Days Won

    1

longtermsufferer10 last won the day on April 1 2015

longtermsufferer10 had the most liked content!

Community Reputation

11 Neutral

2 Followers

About longtermsufferer10

  • Rank
    Junior Member

Recent Profile Visitors

879 profile views
  1. Thanks for your long post, and lots of information. The redisual inflamatory activity is probably not being treated at all by the roaccutane. However it is important to note that, inspite of the risk of side effects etc, it does look like that in your case the accutane has cleared up the active lesions... which is a good step. I would recommend weaning off the accutane over 3 months (with medical supervision)> When you are off do high dose vitamin B3 (Niacinamide) to disinflame the skin
  2. I have never heard of organ failure from B5 overdosing...
  3. You are welcome! I just read your other post below as well... so I will just say that cutting back on the double supplementation is a good idea. The estrosmart (with the I3C and DIM etc) sounds very healthy, promoting a healthy estrogen balance and reducing long term risk for oestrogen related toxicity (like breast cancer..). It is a really confusing topic isn't it..... but lets keep things in perspective.... there is no massive wave of people dying from oversupplementing. It is an area w
  4. Congratulations, it is great to hear that (in spite of the persistant criticism from mainstream medicine) people are understanding the link between what you eat and health.
  5. Congratulations, keep us posted. HAve you cut back on the total B5 dose yet?
  6. I would suggest waiting a few weeks before making any decisions, if it's only been 2 weeks on differin. If the accutane has left oyu really dry and you don't want to irriate the skin with toxic moisturisers a good option is MacArthurs Natural Cream - I think it's magic. I am not sure where you are located but you can normally buy it online and get it mailed. Good luck!
  7. Thanks for sharing your experience. I think you need to review the amount of supplements you are taking. I don’t think you should be taking a basic multivitamin and a B multivitamin - just get rid of one of them. The vitamin A and C and D and E are probably fine (but the E may already be in the multi at a reasonable dose - also are you at risk of concieving - note the high dose vitamin A. The Omega’s look good. The coq10 may be exacerbating your anxiety if taken too late in the day. The Z
  8. I wanted to add that when I drink alot of alcohol I have noticed that my skin does still break out even on the Niacinamide (B3). But it seems to settle the next day. All in all this has been a remarkable blessing for me!
  9. Thanks for sharing your experience. It sounds like you have a severe issue with acne and unfortunately have had to move onto Accutane due to the severity and lack of improvement with other treatments. It is likely that the initial breakout is realted to the accutane and it will settle over the coming weeks. Have you noticed the skin drying up, lips etc? i.e. beneficial effects?
  10. THanks for sharing your experience. Diet ABSOLUTELY impacts on skin health, as it does on every other aspect of health. THere was a small study done on chocolate and acne decades ago on about a dozen kids ... it was very poorly planned and executed and has been used for years by dermatologists to claim diet has no impact on acne and justify the use of pharmacotherapy. There are other studies showing links (also small). I think you need to try stopping acne and other sugar (soft drink etc) for
  11. I agree with above post - accutane has severe side effects in some people and should only be used as a last resort. I would prefer you look at dietary issues - like cutting all sugar from the diet, reducing transfat intake, and consider supplementing omega3 fatty acids. A topical B3 cream is safe and effective - some info here www.clearskinalternatives.com Good Luck! PS Benzoyl peroxide is also an option, sometimes harsh on the skin though.
  12. I just lost a big answer to this question (internet !!) In summary -spiro unlikely to cause all those symptoms -more liekly viral illness coincidence with starting higher dose spiro -it is safe to cut back to 1 in the monring (half your current dose) for a week and see what happens (I wouldn't expect a sudden flare up). -spiro can retain K so it's possible you can feel ill from high K (potassium) - don't supplement potassium is the take home message) -if in deed you are reacting like this
  13. Let us know how it goes with the Laser.
  14. Thank you for responding!! Yes, it has been a very frustrating journey and I feel like there is no end! It seems like one problem after another. I did think there was an underlying hormonal imbalance but I'm not sure what it could be... I got blood work done twice, first time by my primary doctor and then by an endocrinologist. Both have said that there is no problem with testosterone levels/insulin/anything regarding this issue. I don't have the actual results but they just told me that eve
×